MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-ID; REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-ID; REAGENT RED BLOOD CELLS
Catalog Number 0066204
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/03/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The immucor technical support used a remote electronic connection method on 11aug2016 to assess the test well images in question, on the testing instrument.Three (3) id302 test wells are known as both k antigen positive and fya antigen negative (numbers 2, 8 and 10).All three (3) of these test wells yielded an unexpected negative output, and were visually negative.The anti-k was not detected.
 
Event or Problem Description
On 11aug2016, a customer site reported an unexpected negative antibody identification when using capture-r ready-id when used on a galileo echo, when tested on (b)(6) 2016.

Brand Name
CAPTURE-R READY-ID
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key5922717
Report Number1034569-2016-00224
Device Sequence Number454046
Product Code KSZ
UDI-Device Identifier10888234001140
UDI-Public10888234001140
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
102707/0.0
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 09/01/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date08/09/2016
Device Catalogue Number0066204
Device Lot NumberID302
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2016
Initial Report FDA Received Date09/01/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR
Patient Weight68